I'm taking Sprintec birth control pills which has the 7 placebos at the end, but I when I took them my period started and I didn't want it to start, so after my 3 weeks of active pills, I would just skip the placebos and start on the next 3 weeks of active pills. At first, It was going well and I wasn't having periods, but just a couple of days ago my period was brown spotting and now it's like a regular period just less cramping. What should I do? Should I keep taking active pills and do my placebo week again like I was first doing? Or just stop taking them all together until the next week? Also, I haven't really been taking my pills on time but I have been taking them every day. I don't know if this could be a reason. All help appreciated. Thanks!
No responses have yet been posted. Add your response to this question.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2015 • 1 answer
Posted 6 Dec 2015 • 0 answers
Sprintec - Took placebo pills two days early- is it safe to be sexually active in a week and a half?
Posted 11 Feb 2016 • 0 answers
Posted 13 Apr 2016 • 0 answers
Posted 28 Nov 2017 • 0 answers